Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 3, NWS La Crosse, WI

March 6, 2017Wabasha County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Mar 6, 2017, 6:32 PM CST for Wabasha County, Minnesota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2017, 6:32 PM CST (00:32 UTC)
Expired
Mar 6, 2017, 7:15 PM CST
In force
43 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Wabasha County, MN

The radar

The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 2:43 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 923 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 432 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
923 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
432 m²/s²
0-3 km storm-relative helicity
528 m²/s²
Significant tornado parameter
2.2
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

281 
WUUS53 KARX 070032
SVRARX
MNC157-070115-
/O.NEW.KARX.SV.W.0003.170307T0032Z-170307T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
632 PM CST MON MAR 6 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Wabasha County in southeastern Minnesota...

* Until 715 PM CST

* At 631 PM CST, severe thunderstorms were located along a line
  extending from near Mazeppa to near Rochester, moving northeast at 
  70 mph. 

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Mazeppa around 635 PM CST. 
  Elgin around 640 PM CST. 
  Plainview around 645 PM CST. 
  Kellogg around 655 PM CST. 
  Wabasha and Alma around 700 PM CST. 

Other locations impacted by these severe thunderstorms include West
Newton, West Albany, Bremen, Zumbro Falls and Millville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CST for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4437 9255 4437 9243 4445 9243 4445 9224
      4444 9221 4440 9206 4436 9197 4433 9192
      4431 9191 4429 9193 4427 9190 4423 9189
      4419 9186 4419 9208 4411 9208 4410 9209
      4411 9232 4420 9233 4419 9255
TIME...MOT...LOC 0031Z 221DEG 59KT 4428 9259 4405 9246 

HAIL...0.75IN
WIND...60MPH
 
$$

Wetenkamp
4 follow-up statements
171 
WWUS53 KARX 070043
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
643 PM CST MON MAR 6 2017

MNC157-070115-
/O.CON.KARX.SV.W.0003.000000T0000Z-170307T0115Z/
Wabasha MN-
643 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR WABASHA COUNTY...

At 642 PM CST, severe thunderstorms were located along a line
extending from 7 miles southwest of Frontenac to near Elgin, moving
northeast at 75 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. Spotter reported 2 pine trees down 4 
         miles southeast of Pine Island at 640 PM. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Kellogg around 655 PM CST. 
  Wabasha and Alma around 700 PM CST. 

Other locations impacted by these severe thunderstorms include West
Newton, West Albany, Bremen, Zumbro Falls and Millville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CST for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4437 9255 4437 9243 4445 9243 4445 9224
      4444 9221 4440 9206 4436 9197 4433 9192
      4431 9191 4429 9193 4427 9190 4423 9189
      4419 9186 4419 9208 4411 9208 4410 9209
      4411 9232 4420 9233 4419 9255
TIME...MOT...LOC 0042Z 220DEG 64KT 4442 9242 4419 9230 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Wetenkamp
244 
WWUS53 KARX 070053
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
653 PM CST MON MAR 6 2017

MNC157-070115-
/O.CON.KARX.SV.W.0003.000000T0000Z-170307T0115Z/
Wabasha MN-
653 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR WABASHA COUNTY...

At 653 PM CST, severe thunderstorms were located along a line
extending from near Stockholm to near Plainview, moving northeast at
60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Wabasha, Buffalo City and Kellogg around 710 PM CST. 
  Alma around 715 PM CST. 

Other locations impacted by these severe thunderstorms include West
Newton, West Albany, Bremen, Zumbro Falls and Millville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CST for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4437 9255 4437 9243 4445 9243 4445 9224
      4444 9221 4440 9206 4436 9197 4433 9192
      4431 9191 4429 9193 4427 9190 4423 9189
      4419 9186 4419 9208 4411 9208 4410 9209
      4411 9232 4420 9233 4419 9255
TIME...MOT...LOC 0053Z 233DEG 50KT 4454 9220 4414 9220 

HAIL...<.75IN
WIND...60MPH
 
$$

Wetenkamp
323 
WWUS53 KARX 070102
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
702 PM CST MON MAR 6 2017

MNC157-070115-
/O.CON.KARX.SV.W.0003.000000T0000Z-170307T0115Z/
Wabasha MN-
702 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR WABASHA COUNTY...

At 702 PM CST, severe thunderstorms were located along a line
extending from near Durand to near Plainview, moving northeast at 45
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Alma, Buffalo City and Kellogg around 715 PM CST. 

Other locations impacted by these severe thunderstorms include West
Newton, West Albany, Bremen, Millville and Minneiska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CST for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4444 9230 4445 9224 4444 9221 4440 9207
      4436 9197 4433 9192 4431 9191 4429 9193
      4427 9190 4423 9189 4419 9186 4419 9208
      4411 9208 4411 9232 4419 9232 4423 9234
      4433 9235
TIME...MOT...LOC 0102Z 240DEG 38KT 4462 9205 4412 9218 

HAIL...<.75IN
WIND...60MPH
 
$$

Wetenkamp
940 
WWUS53 KARX 070114
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
714 PM CST MON MAR 6 2017

MNC157-070124-
/O.EXP.KARX.SV.W.0003.000000T0000Z-170307T0115Z/
Wabasha MN-
714 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR WABASHA COUNTY WILL EXPIRE AT
715 PM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

A tornado watch remains in effect until 1000 PM CST for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4444 9230 4445 9224 4444 9221 4440 9207
      4436 9197 4433 9192 4431 9191 4429 9193
      4427 9190 4423 9189 4419 9186 4419 9208
      4411 9208 4411 9232 4419 9232 4423 9234
      4433 9235
TIME...MOT...LOC 0114Z 270DEG 59KT 4475 9190 4425 9203 

$$

Wetenkamp

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:34 PM CST, 58 minutes earlier.

Area forecast discussion, Mar 6, 5:34 PM CST, 58 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
534 PM CST Mon Mar 6 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM CST Mon Mar 6 2017

Severe weather threat for tonight has increased across the area.
Satellite imagery and surface observations show incredible
clearing across much of IA/MN this afternoon under a mid-level dry
slot. Low-level scouring now into the western forecast area east
of I-35 and further destabilization is occurring. Currently, TSRA
starting on the dry line near Omaha NE on the western gradient in
CAPE.

Per SPC mesoa...MLCAPES in western IA in the 1500 J/Kg and the
06.19Z RAP bring this to the I-35 corridor at 22Z before a massive
hourly decline with only 800-1000 J/Kg by 00Z in Dodge MN-Floyd
County IA counties. Decline and stabilization of the CAPE further
occurs as the warm sector shifts east in the late evening into WI.

Wind shear is the big story. Current 1km VWP from KMSP/KDMX radars
showing 35-45 kts at 1km and 75 kts at KOAX at 6 km. So, some
excellent shear with directional shear in the lowest 1 km. 06.19z
RAP indicates 0-1km SRH values in the 200-400 m^^2/s^^2 range will
be present in NE IA and SERN MN, so plenty for low-level
spinning.

Overall...the severe weather threat has increased with a favorable
upstream environment. Storms should continue to develop into a N-S
line from MN into IA late this afternoon and move east and enter
Dodge-Floyd county /western forecast area/ around 6-7 pm. Would
expect a QLCS line of storms to enter with threats of damaging
winds and isolated tornadoes...mainly near/due to mesovorticies
on the leading edge. Being early March and per RAP guidance, this
threat should rapidly diminish east with stabilization and loss of
heating, with severe storms becoming less in coverage. Storms are
expected to continue well into WI with strong dynamical forcing.
By midnight, the storms/rain should be near/exiting central WI.

Post frontal winds still look as previously forecast for later
tonight and Tuesday. With 40-50 kts at the top of the mixed
layer...a wind advisory is warranted. On Tuesday mixing will be
enhanced in the afternoon and it appears we will tap 2km winds.
The good thing is it appears these winds decrease 5-10 kts at 2km
keeping wind gusts in the 35-50 mph range at the surface.

.LONG TERM...(Tuesday night through Monday)
Issued at 334 PM CST Mon Mar 6 2017

A wind advisory may be needed Wednesday with stronger winds
continuing.

Thursday night through Monday...Main forecast concerns are
precipitation chances and temperatures Thursday night through
Monday. The 06.12z GFS/ECMWF/GEM are in good agreement in
developing west to northwest flow aloft through the period. The
biggest differences is timing the shortwave troughs embedded in
the flow into the Upper Great Lakes Region. This will have impacts
on timing of precipitation chances/types across the forecast
area. The 06.12z GFS/ECMWF/GEM are in good agreement in advecting
cooler air aloft into the Great Lakes region through the period.
The 06.12z GFS/ECMWF show 925mb temperatures in the minus 5 to
minus 10 degree celsius range for much of the period. This will
allow temperatures to be below normal with highs in the lower to
middle 30s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM CST Mon Mar 6 2017

All eyes on an impressive line of thunderstorms just moving into
the I-35 corridor. Will impact both TAF airfields this evening
with strong gusty southwest winds from 35-40kts or more. Some hail
also possible, but not enough confidence to include in 00Z TAFs.
For the most part, upstream observations impacted by storms have
stayed VFR with ceilings, but could see reductions in visibility
to 2SM in heavy rain/thunder. Once storms move through, strong
west-southwest wind will continue through the night and into
Tuesday with frequent gusts between 35 and 40 kts. Otherwise, VFR
cloud cover will be the rule. Did not include low-level wind shear
in 00Z TAFs due to frequent high surface gusts, but expect winds
around 2000 ft agl to at least 50 kts through this evening.

&&

.FIRE WEATHER...For Tuesday
Issued at 334 PM CST Mon Mar 6 2017

Strong winds and low relative humidities will cause weather
conditions that could enhance fire spread on Tuesday, mainly in
grasses.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 6 AM to 6 PM CST Tuesday for WIZ017-029-
     032>034-041>044-053>055-061.

MN...Wind Advisory until 6 PM CST Tuesday for MNZ079-086-087-094-095.

     Wind Advisory from 6 AM to 6 PM CST Tuesday for MNZ088-096.

IA...Wind Advisory until 6 PM CST Tuesday for IAZ008>010-018-019.

     Wind Advisory from 6 AM to 6 PM CST Tuesday for IAZ011-029-030.

&&

SHORT TERM...Baumgardt
LONG TERM...Baumgardt/Jones
AVIATION...Rogers
Hazardous weather outlook, Mar 6, 4:01 PM CST, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
401 PM CST Mon Mar 6 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-072215-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Buffalo-
401 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and a portion of west central
Wisconsin.

.DAY ONE...Tonight

A Tornado watch is in effect until 10 pm this evening.

Scattered thunderstorms will cross the area this evening between
6pm and 10 pm. A few of these storms could be severe. The main
threat will be damaging winds, with a lower threat for an
isolated tornado and large hail.

A Wind Advisory is also in effect tonight.

Westerly wind gusts of 40 to 55 mph are expected and will result
in difficult travel, especially on north-south oriented roadways.
Some damage is also possible to trees and power lines.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Wind Advisory continues through Tuesday.

Gusty west winds of 40 to 55 mph will continue through Tuesday and
will again result in difficult travel on north-south oriented
roadways and may also cause some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening in the 6 pm
to 10 pm time frame.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ017-029-033-034-041>044-053>055-061-072215-
Taylor-Clark-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-
Vernon-Crawford-Richland-Grant-
401 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions southwest into
central Wisconsin.

.DAY ONE...Tonight

Strong to possibly a few severe thunderstorms are possible in the
8 pm to midnight time frame. Damaging winds would be the main
threat but there is also a small threat for larger hail and an
isolated tornado or two as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Wind Advisory for Tuesday.

Gusty west winds of 40 to 55 mph through Tuesday will result in
difficult travel on north-south oriented roadways and may also cause
some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening in the 8 pm to
midnight time frame.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DAS

In the hours before

Special weather statement, Mar 6, 5:50 PM CST, 42 minutes before
Special Weather Statement
National Weather Service La Crosse WI
550 PM CST MON MAR 6 2017

MNZ086-087-094-070015-
Olmsted-Dodge-Mower-
550 PM CST MON MAR 6 2017

...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT WESTERN
OLMSTED...MOWER AND DODGE COUNTIES...

At 542 PM CST, radar indicated strong to severe thunderstorms on the
Interstate 35 corridor. Movement was northeast at 40 mph.

Damaging winds and large hail will be possible with these storms
between 6 and 7 pm this evening. An isolated tornado cannot be ruled
out. Be ready for severe weather warnings and prepare to take
shelter.

Some locations that will be impacted by these strong to severe
thunderstorms include Austin, Rochester, Dodge Center, Brownsdale,
High Forest, Lansing, Douglas and Rock Dell.

Prepare now for possible severe weather. Move indoors and if a
warning is issued, take actions to protect life and property.

LAT...LON 4420 9304 4419 9243 4351 9245 4350 9305
TIME...MOT...LOC 2342Z 239DEG 35KT 4419 9329 4351 9329

baumgardt
Special weather statement, Mar 6, 6:15 PM CST, 17 minutes before
Special Weather Statement
National Weather Service La Crosse WI
615 PM CST MON MAR 6 2017

IAZ008-018-070115-
Floyd-Mitchell-
615 PM CST MON MAR 6 2017

...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT MITCHELL AND
FLOYD COUNTIES...

At 611 PM CST, radar indicated a line strong to severe thunderstorms
were located just west of Interstate 35. Movement was northeast at
65 mph.

A few storms may produce damaging winds and large hail between 645
and 8 pm this evening. An isolated tornado cannot be ruled out. Be
ready for severe weather warnings and prepare to take shelter.

Locations impacted include...
Charles City, Osage, Nashua, Nora Springs, St. Ansgar, Rockford,
Riceville, Lyle, Stacyville, Rudd, Floyd, Marble Rock, and Mitchell.

Prepare now for possible severe weather. Move indoors and if a
warning is issued, take actions to protect life and property.

LAT...LON 4350 9303 4350 9255 4291 9255 4291 9302
TIME...MOT...LOC 0011Z 238DEG 55KT 4351 9305 4277 9340

baumgardt
Local storm report, Mar 6, 6:17 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
617 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND GST     4 W HAYFIELD            43.89N 92.93W
03/06/2017  M45.00 MPH       DODGE              MN   EMERGENCY MNGR

0606 PM     HAIL             1 W CLAREMONT           44.04N 93.02W
03/06/2017  E0.25 INCH       DODGE              MN   EMERGENCY MNGR

0611 PM     HAIL             1 W HAYFIELD            43.89N 92.87W
03/06/2017  M0.75 INCH       DODGE              MN   EMERGENCY MNGR

0611 PM     HAIL             KASSON                  44.03N 92.75W
03/06/2017  E0.25 INCH       DODGE              MN   EMERGENCY MNGR

0614 PM     HAIL             DODGE CENTER            44.03N 92.85W
03/06/2017  E0.25 INCH       DODGE              MN   EMERGENCY MNGR

&&

CJA
Local storm report, Mar 6, 6:21 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND GST     KASSON                  44.03N 92.75W
03/06/2017  E60 MPH          DODGE              MN   EMERGENCY MNGR

            POWER OUT IN PARTS OF KASSON.

&&

CJA
Local storm report, Mar 6, 6:23 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     KASSON                  44.03N 92.75W
03/06/2017  M53.00 MPH       DODGE              MN   EMERGENCY MNGR

&&

CJA
Special weather statement, Mar 6, 6:25 PM CST, 7 minutes before
Special Weather Statement
National Weather Service La Crosse WI
625 PM CST MON MAR 6 2017

MNZ079-086>088-094-095-070215-
Wabasha-Olmsted-Dodge-Fillmore-Winona-Mower-
625 PM CST MON MAR 6 2017

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MINNESOTA THROUGH 8
PM...

At 618 PM CST, strong thunderstorms were found from Pine Island to
Rochester to Austin Minnesota. The line of storms was shifting east
at about 40 mph.

The storms are producing winds over 40 mph. However, some of the
storms could become severe and produce damaging winds. An isolated
tornado cannot be ruled out.

Locations impacted include...
Rochester, Austin, Dodge Center, Wabasha, Preston, Mantorville,
Alma, Ramsey, Kasson, Stewartville, Byron, St. Charles, Eyota,
Lewiston.

Be prepared to take shelter when these storms approach!

LAT...LON 4420 9305 4419 9255 4437 9255 4437 9243
      4445 9243 4445 9223 4436 9197 4433 9192
      4429 9193 4427 9190 4423 9189 4418 9185
      4350 9183 4350 9305
TIME...MOT...LOC 0018Z 211DEG 65KT 4411 9257

DAB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:22 PM CSTSevere Thunderstorm WarningARXOlmsted23 min
Mar 6, 6:25 PM CSTSpecial Weather StatementARXDodge, Fillmore, Mower, Olmsted, Wabasha110 min
Mar 6, 6:57 PM CSTSevere Thunderstorm WarningARXMower33 min
Mar 6, 7:06 PM CSTSpecial Weather StatementARXFillmore, Olmsted, Wabasha, Winona114 min
Mar 6, 7:13 PM CSTSevere Thunderstorm WarningARXFillmore62 min
Mar 6, 7:45 PM CSTSpecial Weather StatementARXWinona45 min
Mar 6, 8:01 PM CSTSevere Thunderstorm WarningARXFillmore, Houston, Winona45 min
Mar 6, 8:05 PM CSTSpecial Weather StatementARXWinona25 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.